Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION CARATHEODORY")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 132

  • Page / 6
Export

Selection :

  • and

AN APPROXIMATION RESULT FOR NORMAL INTEGRANDS AND APPLICATIONS TO RELAXED CONTROLS THEORYPAPPAS GS.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 93; NO 1; PP. 132-141; BIBL. 7 REF.Article

SECOND ANGULAR DERIVATIVES AND PARABOLIC ITERATION IN THE UNIT DISKCONTRERAS, Manuel D; DIAZ-MADRIGAL, Santiago; POMMERENKE, Christian et al.Transactions of the American Mathematical Society. 2010, Vol 362, Num 1, pp 357-388, issn 0002-9947, 32 p.Article

W1,N versus C1 local minimizers for elliptic functionals with critical growth in RNGIACOMONI, Jacques; PRASHANTH, S; SREENADH, K et al.Comptes rendus. Mathématique. 2009, Vol 347, Num 5-6, pp 255-260, issn 1631-073X, 6 p.Article

Le problème des moments trigonométriques sur un intervalle = The trigonometric moment problem on an intervalCHONAVEL, T; LOUBATON, P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 314, Num 1, pp 41-44, issn 0764-4442Article

Sandwich-type theorem for Caratheodory multifunctionsKUBINSKA, E.Journal of mathematical analysis and applications. 2008, Vol 340, Num 2, pp 1127-1131, issn 0022-247X, 5 p.Article

Regularity results for quasiminima of functionals with non-polynomial growthMOSCARIELLO, G.Journal of mathematical analysis and applications. 1992, Vol 168, Num 2, pp 500-510, issn 0022-247XArticle

Controlled extensions of Carathéodory functionsKUBINSKA, E.Journal of mathematical analysis and applications. 2007, Vol 328, Num 2, pp 1007-1012, issn 0022-247X, 6 p.Article

Convergence of modified approximants associated with orthogonal rational functionsBULTHEEL, A; GONZALEZ-VERA, P; HENDRIKSEN, E et al.Journal of computational and applied mathematics. 1995, Vol 57, Num 1-2, pp 77-86, issn 0377-0427Conference Paper

Some remarks on the regularity of minima of anisotropic integralsFUSCO, N; SBORDONE, C.Communications in partial differential equations. 1993, Vol 18, Num 1-2, pp 153-167, issn 0360-5302Article

A compactness lemma for quasilinear problems : application to parabolic equationsRAKOTOSON, J. M.Journal of functional analysis. 1992, Vol 106, Num 2, pp 358-374, issn 0022-1236Article

Univalent functions and frequency analysisRENSAA, Ragnhild Johanne.The Rocky Mountain journal of mathematics. 2003, Vol 33, Num 2, pp 743-758, issn 0035-7596, 16 p.Article

A note on a singular integral equation arising in a problem in communicationsAGARWAL, R. P; O'REGAN, D.Zeitschrift für angewandte Mathematik und Mechanik. 2001, Vol 81, Num 7, pp 499-504, issn 0044-2267Article

A case of Toeplitz determinants and theta functions in frequency analysisPETERSEN, Vigdis; WAADELAND, Haakon.Journal of computational and applied mathematics. 2002, Vol 139, Num 2, pp 239-251, issn 0377-0427Article

Spectre d'ordre supérieur et problèmes de non-résonance = Higher order spectrum and problems of nonresonanceANANE, A; CHAKRONE, O; GOSSEZ, J.-P et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 325, Num 1, pp 33-36, issn 0764-4442Article

Periodic solutions of discontinuous impulsive differential systemsLIZ, E; NIETO, J. J.Journal of mathematical analysis and applications. 1991, Vol 161, Num 2, pp 388-394, issn 0022-247XArticle

On the topological regularity of the solution set of differential inclusions with constraintsSHOUCHUAN HU; PAPAGEORGIOU, N. S.Journal of differential equations (Print). 1994, Vol 107, Num 2, pp 280-289, issn 0022-0396Article

Unicité de la solution de certaines équations elliptiques non linéaires = Uniqueness of the solution of some nonlinear elleptic equationsBOCCARDO, L; GALLOUËT, T; MURAT, F et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 11, pp 1159-1164, issn 0764-4442Article

THE SUB-SUPERSOLUTION METHOD FOR WEAK SOLUTIONSMONTENEGRO, Marcelo; PONCE, Augusto C.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 7, pp 2429-2438, issn 0002-9939, 10 p.Article

Homogénéisation et compacité par compensation = Homogenization and compactness through compensationCOURILLEAU, Patrick.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 332, Num 11, pp 991-994, issn 0764-4442Article

Existence and uniqueness of solutions for boundary-value problems for differential equations with deviating argumentsTSAMATOS, P. C; NTOUYAS, S. K.Nonlinear analysis. 1994, Vol 22, Num 9, pp 1131-1146, issn 0362-546XArticle

Regularity for nonlinear equations involving square Hörmander operatorsGIANAZZA, U.Nonlinear analysis. 1994, Vol 23, Num 1, pp 49-73, issn 0362-546XArticle

Inverse problems for positive Hermitian block Toeplitz matrices and nondegenerate Schur sequencesFRITZSCHE, B; KIRSTEIN, B.Linear algebra and its applications. 1993, Vol 179, pp 237-270, issn 0024-3795Article

Periodic reiterated homogenization for elliptic functionsMEUNIER, Nicolas; VAN SCHAFTINGEN, Jean.Journal de mathématiques pures et appliquées. 2005, Vol 84, Num 12, pp 1716-1743, issn 0021-7824, 28 p.Article

On some constructions of control by systems with a varying structureCHENTSOV, A. G; MORINA, S. I; ZOBNIN, B. B et al.Mathematics and computers in simulation. 1999, Vol 49, Num 6, pp 319-334, issn 0378-4754Article

Comparison theorems in hereditary structures and applicationsMARCELLI, C.Journal of mathematical analysis and applications. 1995, Vol 196, Num 3, pp 1073-1092, issn 0022-247XArticle

  • Page / 6